# SDR CA100820008

- Difficulty date: August 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cirrus SR22
- Aircraft time: 435 hours
- Engine: Cont IO550N
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 011923461T
- Condition: Failed
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AP COMPUTER U/S.  REMOVED S-TEC 55X AP COMPUTER FROM AIRCRAFT, FOUND PIN 34 BURNED OFF COMPUTER AND AIRCRAFT CONNECTOR P551 HAD MINOR DAMAGE.  REPLACE AIRCRAFT 50 PIN CONNECTOR, PINS 34 AND 35. S-TEC 55X COMPUTER WAS REPAIRED BY S-TEC: MIDDLE BOARD AND BACKLIGHTING WAS REPLACED, HARDWARE AND SOFTWARE WAS UPDATED TO CODES AR/AF.  AP COMPUTER WAS RE-INSTALLED FOLLOWING FACTORY REPAIR AND RAMP CHECKED SERVICEABLE.
